... tramadol was on Saturday night around 7pm. I've been taking 8-15 10mg hydros a day and when I dint have those I.supplemented w tramadol. I've been.doing this for 8mos. HELP me. when will this be over??? I'm chilled, I had diarrhea last night and BAD this morning. I threw up a few times. I've GOT no.help w my.babies and I have to.have something some time line to look.towards... I need ME back. I've used them to cover my devastation.over my.marriage and divorce... please someone talk to.me. I'm.alone and I need comfort
I'm sorry you're going through this. Look up opioid withdrawl to help you. If I try to post a link my message won't send. Recogning and asking for help is a huge step! Are you able to speak to a doctor or pharmacist for help with withdrawl? That would be the easiest, less painful route. The withdrawl won't last forever but will be hard for the first few days. Take care.
I have no health insurance or I would. I've read hydrocodone withdrawal support sites all day. I wanted to post this so someone in real time could please try to coax me thru a timeline w the info I've.given... I'm a jack ass for.getting myself into this. I've spent the majority of my divorce money on pills. I.spent $500 2wks ago on freaking pills... I'm done I just want a timeline on what to expect. this evening I forced a sandwich down and been drinking water all day... I'm done. I'm gna get thru this... just what am I looking at??
Hang in there, it will get better, but it is going to take a week to 10 days to gradually get better. There is something called the Thomas recipe for opiate withdrawal. You search it in the search window above or google it. It suggests many over-the-counter meds to help with the symptoms as well as using a benzodiazepine like valium, but that requires a prescription. If you decide you can't hang in there this long, you can always taper slowly from the hydrocodone and tramadol thereby avoiding most of the discomfort. If you would like a taper plan, I would be happy to help.
Jut need someone to talk to? I will friend you then you can click on my icon and write me anytime. Here to help anyway I can.
Hi, sorry to hear you are in a bad place right now. I have been through Tramadol withdrawal. I had a serious addiction, which i have recovered from now. At my worst i was taking 1000mg (20 x 50mg capsules) a day. It took a lot for me to get to the point where i had the courage to quit. I tapered down to 400mg daily and then quit cold turkey from there. I was lucky enough to be able to stay with a friend for 2 weeks while i got better. Symptoms i experienced, which you can expect, are hypothermia, lethargy, insomnia, nausea, dizziness, stomach cramps, lack of concentration. Things i did which helped was not to drink caffeine after midday, try to eat little and often, healthy foods. I used Nightnurse to aid sleep (short term is OK). I took L-Tyrosine to help my brain function, you can buy it in pharmacies and health food stores. It will need some time to build up in your system but i found it really helpful.
I also took Valerian, a natural medication to aid sleep, but again it will take some time to take effect. I had time to prepare for my withdrawal so was 'lucky' in that. I MADE myself get out of the house every day, the fresh air & exercise will do you good, increasing Serotonin levels. I know it is going to be hard on you with your young children, but look forward to 2 weeks time and hopefully you can get through this OK. Do you have ANYONE that can help with them? Do they go to nursery? I'm here if you want to talk... Wishing you well and pat yourself on the back for doing this!
Here is the Thomas recipe info, we had it on our site from a previous question. https://www.drugs.com/forum/featured-conditions/thomas-recipe-opiate-withdrawal-35169.html
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just recently started using Tramadol, the first time I used it I had sever itching problems on my?
Posted 20 Sep 2010 • 1 answer
Posted 26 Dec 2010 • 1 answer
Posted 14 May 2011 • 3 answers
Posted 13 Jan 2012 • 6 answers
I am wondering if my mother-in-law is addicted to Tramadol 50mg. Today at her house I found an empty
Posted 16 May 2012 • 8 answers